MathSciNet Relay Station
MathSciNet bibliographic data
MR1431135 11F33 (11F67 11F85 11G07 14E30)
Coleman, Robert F. $p$-adic Banach spaces and families of modular forms. Invent. Math. 127 (1997), no. 3, 417–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement